MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE 02.09.2604L FEMORAL COMPONENT SIZE 4 L; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-HINGE 02.09.2604L FEMORAL COMPONENT SIZE 4 L; KNEE FEMORAL COMPONENT
Model Number 02.09.2604L
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 may 2022: (b)(4).Clinical evaluation performed by medical affairs director: few weeks after revision tka ina very heavy patient, a femoral fracture occurs and the femoral component inevitably migrates.Exchange of the femoral component and the habitual replacement of the pe insert is performed after stabilizing the fracture.This adverse event is not due to a faulty device.
 
Event or Problem Description
Revision surgery 1 month after primary for femoral fracture and successive subsidence of the femoral component.Insert and femur revised successfully.

Brand Name
GMK-HINGE 02.09.2604L FEMORAL COMPONENT SIZE 4 L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14733582
Report Number3005180920-2022-00468
Device Sequence Number2122872
Product Code KRO
UDI-Device Identifier07630030825453
UDI-Public07630030825453
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Model Number02.09.2604L
Device Catalogue Number02.09.2604L
Device Lot Number2001378
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight120 KG
Patient EthnicityNon Hispanic